IJPAM: Volume 50, No. 2 (2009)

PROBLEMS OF STATE ESTIMATION FOR DYNAMICAL
CONTROL SYSTEMS WITH QUADRATIC NONLINEARITY

Elena Berezina
Institute of Mathematics and Mechanics
Ural Branch of Russian Academy of Sciences
16, S. Kovalevskaya Str., Ekaterinburg GSP-384, 620219, RUSSIA
e-mail: [email protected]


Abstract.The paper is devoted to the state estimation problems for control systems described by nonlinear differential equations with quadratic nonlinearity. The initial state is assumed to be unknown but bounded with given bounds. We present the ellipsoidal techniques which provide the ellipsoidal estimates of reachable sets of this nonlinear control problem.

Received: August 14, 2008

AMS Subject Classification: 93B03, 93C10, 93C15, 93C41

Key Words and Phrases: nonlinearity, uncertainty, estimation problems, reachable sets, ellipsoidal techniques, numerical modelling

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 2